# SDR CALA2024052401571

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N1016
- Make and model: Boeing 787-10
- Aircraft serial: 66985
- Aircraft time: 6,635 hours, 844 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE ZONE LOSS OF WING ICE PROTECTION HEATING FOR ONE SYMMETRIC ZONE PAIR. WING ANTI ICE ZONE ACTIVE WING ANTI ICE STATUS MESSAGE CW MEL OK TO DEFER WING ANTI-ICE ZONE PER MEL REF LOG PG 8037120 FOR WIPS ANTI ICE CARD 12 REPLACMENT. MSG CLEARD. MEL REMOVED.
